On Ideal Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces


KARAKAYA V. , Şimşek N., Ertürk M. , Gürsoy F.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2307-2313, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080525
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.2307-2313

Abstract

In this work, our purpose is to introduce I-convergence of sequences of functions in intuitionistic fuzzy normed space by combining the I-convergence, the sequences of functions and the intuitionistic fuzzy normed spaces, and to investigate relations among concepts such as I-convergence, statistical convergence and the usual convergence of sequences of functions in intuitionistic fuzzy normed space.